# SDR 74509272007

- Difficulty date: September 27, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- Aircraft time: 11,968 hours
- Engine: Allsn 250C20B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Part number: 57F3444
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR OF BURNING INSULATION DETECTED IN CABIN.  NO SMOKE PRESENT.  CHECKED FOR TRIPPED CIRCUIT BREAKERS.  NONE FOUND.  RECYCLED/RESET BOTH GENERATORS TO CHECK LOAD ON EACH.  NO PROBLEMS DETECTED AND RESTORED BOTH GENERATORS.  CONTINUED TO FINAL LANDING AT BASE AND TURNED AIRCRAFT OVER TO MECHANIC FOR TROUBLESHOOTING.  AIRCRAFT OPERATED ON GROUND WITH BOTH ENGINES RUNNING AND BOTH GENERATORS OPERATING IN A ELECTRICALLY LOADED CONDITION. NO ODOR NOTED, SYSTEMS OPERATED NORMALLY. OPERATED ELECTRICAL/ AVIONICS USING GROUND POWER FOR GREATER THAN ONE HOUR, NO ODOR NOTED. CABIN CEILING LIGHTS FOUND INOPERATIVE. FOUND CABIN LIGHT RELAY IN A FAILED CONDITION. DEACTIVATED CABIN LIGHTS IAW MEL. NEW RELAY ON ORDER.
